# SDR YENA2023012000059

- Difficulty date: January 19, 2023
- Submitted: January 20, 2023
- Operation: Air carrier
- Aircraft: N988JT
- Make and model: Airbus A321-231
- Aircraft serial: 07956
- Aircraft time: 20,848 hours, 4,106 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Fan
- Part number: VD390100
- Part serial: 17084736
- Condition: Failed
- Part time: 20,926 hours, 4,122 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLT#387, BOS-LAX. (AIRCRAFT DIVERTED TO DEN) 'CABIN ODOR DURING FLIGHT; REMOVED AND REPLACED LEFT-HAND CABIN RECIRCT FAN (FIN 15HG) PER AMM 21-21-51. OPS CHECK NORMAL. THIS CLEARS MDDR 498628. MX-4 UPDATED. PLACARD REMOVED.
